# SDR USAA2009012390134

- Difficulty date: January 8, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT BEAM BETWEEN BS 942 TO BS 967, RBL 17.75.  REPAIRED SUPPORT BEAM BETWEEN BS 942 TO BS 967, RBL 17.75 IAW B737 SRM 51-10-02.
